# SDR GCNA20130611035

- Difficulty date: June 2, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N177GC
- Make and model: Dhav DHC6300
- Aircraft serial: 241
- Aircraft time: 57,072 hours, 114,664 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Clevis Bolt
- Part number: C6FM11811
- Condition: Failed
- Location: Rudder Tab
- Part time: 542 hours, 800 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, PILOTS FELT AN AGGRESSIVE FLUTTER COMING FROM RUDDER. DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED THE ACFT AND DETERMINED THE RUDDER GEAR TAB HAD FAILED DUE TO A BROKEN CLEVIS BOLT.   NOTICED THAT TO RIG THE RUDDER GEAR TAB, HAD TO POSITION ROD END DIFFERENT TO WHAT IT HAD BEEN TO PLACE THE BOLT IN THE VERTICAL POSITION AS DESCRIBED IN THE MM 27-26-00. 1A (2). REPLACED FAILED PART AND RIGGED GEAR TAB IAW AMM 27-26-00.  ACFT TEST FLOWN SATIFACTORY AND RETURNED TO SERVICE.
